# SDR QXEA2016101900653

- Difficulty date: October 15, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 22,621 hours, 24,227 cycles
- System (JASC): 2700 · Flight Control System
- Part: Ecu
- Part number: 3984001009
- Part serial: 00067
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 33,413 hours, 34,650 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING T/O AT ABOUT 50-60 KTS.  ABORTED THE TAKEOFF AND CLEARED RUNWAY.  CONTACTED DISPATCH & MX CONTROL.  PERFORMED THE T/O ABORT CHECKLIST.  AFTER CONSULTATION WITH MX CONTROL, WE DECIDED TO ATTEMPT ANOTHER T/O.  AIRCRAFT WAS CONFIGURED PROPERLY.  WARNING HORN WENT OFF AGAIN, AT 90-95 KNOTS.  WE AGAIN COMPLETED THE T/O ABORT CHECKLIST AND AGAIN THE A/C WAS CONFIGURED PROPERLY.  COMPLIED WITH OPS CHECK OF TAKEOFF WARNING SYSTEM IAW AMM TASK 31-52-00-710-801.  OPS CHECK GOOD.  COMPLIED WITH FIM TASK 31-52-00-810-802 FAULT ISOLATION STEPS A 1 THRU 8, ALL VALUES NORMAL REF FIM 31-52-00-810-802 4A (9)-5B.  FOUND CONTINUITY BETWEEN 9811.J5001 (PIN 46) & GROUND.  FOUND CONTINUITY BETWEEN CONFIG CONNECTORS & FCECU.  WING FLAP INDICATION GOOD, FLAP DRIVE TRANSDUCER VALVES GOOD.  R&R FCECU AS PRECAUTIONARY MEASURE IAW AMM 27-00-01-000-802/400-802, OPS CHECKS FOR FCECU GOOD.  PERFORMED OPS TEST OF T/O WARNING SYSTEM IAW AMM 31-52-00-710-801, OPS CHECK GOOD.  OBSERVED T/O WARNING HORN SILENT AS APPROPRIATE.  NO FURTHER DEFECTS NOTED.  NO RELEVANT CDS FAULTS FOUND.  RETURNED TO SERVICE.
